# SDR UPS99829780

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT FS 640 L33L CORROSION ON WALL TO FRAME AND ATTACH ANGLE DOT N 619.  CLEANED CORROSION, CORROSION BEYOND LIMITS, FABRICATED REPAIR ANGLE PER DC8 DWG 56104-16 ANGLE PER DC8 SRM 51-1-20D.
